# SDR USAA920070950

- Difficulty date: October 16, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4076
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - RIGHT WING NR 9 SLAT COVE SKIN CRACKED, WS 652.50.  REPLACED RIGHT WING NR 9 SLAT COVE SKIN, WS 652.50 IAW B757-200 SRM 51-40-02.
